# SDR SWIA202404250306

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET FOR CARGO SYSTEM BETWEEN FS581.00 - 597.00 ON INTERCOSTAL BETWEEN STGR27 - 26L IS CORRODED. (MARKED) 27892424   (C-CHECK RO 4/24/2024)   REPLACED MACHINED BRACKET FOR CARGO SYSTEM BETWEEN FS581.00 - 597.00 ON INTERCOSTAL BETWEEN STGR27 - 26L REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG # SH670-33600 REV AD. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
